| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
| Date of Event |
07/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Customer reported the iol was explanted from the patient¿s left eye due to a myopic miss.The iol was replaced with model zxr00 21.5 diopter.The patient has a previous prk -1.93 diopter myopic miss.The customer reported there were no complications such as incision enlargement, vitrectomy, sutures or capsular tear.Reportedly, the patient is doing well postop.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 08/25/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed what appeared to be viscoelastic on the optic body and haptics and that the lens was received cut in half (only one half received), which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.